On a generalization of identities of Hoggatt and Horadam

A. G. Shannon and J. H. Clarke
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 8, 2002, Number 3, Page 116
Download full paper: PDF, 45 Kb

Details

Authors and affiliations

A. G. Shannon
Warrane College, The University of New South Wales,
P.O.Box 123, Kensington, NSW 1465, Australia

J. H. Clarke
Warrane College, The University of New South Wales,
P.O.Box 123, Kensington, NSW 1465, Australia

AMS Classification

  • 11B39
  • 11B37

References

  1. Hoggatt, Vemer E Jr. 1969. Fibonacci and Lucas Numbers. Boston: Houghton Mifflin. Horadam, A F. 1965. Basic Properties of a Certain Generalized Sequence of Numbers. The Fibonacci Quarterly. Vol.3(3): 161-176.

Related papers

Cite this paper

APA

Shannon, A. G. & Clarke, J. H. (2002). On a generalization of identities of Hoggatt and Horadam. Notes on Number Theory and Discrete Mathematics, 8(3), 116.

Chicago

Shannon, A. G. and Clarke, J. H. “On a generalization of identities of Hoggatt and Horadam.” Notes on Number Theory and Discrete Mathematics 8, no. 3 (2002): 116.

MLA

Shannon, A. G. and Clarke, J. H. “On a generalization of identities of Hoggatt and Horadam.” Notes on Number Theory and Discrete Mathematics 8.3 (2002): 116. Print.

Comments are closed.